Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Update on my third New-Fill Treatment
Dec 26, 2001

Dr. Fisher:

I wrote to you back in October about my first New-Fill treatment and promised to give you updates as the treatment progressed. Well, I am now getting ready for my fourth treatment and am very, very pleased with the results. The indentations in my cheeks and temple areas have filled back in, with very subtle, but noticeable changes. People have told me I look more rested. I became very alarmed when the FDA stopped the New-Fill for a few weeks, but am relieved that I can continue my treatments. The biggest change has been my ability to look in the mirror now and see the face I once new coming back. The treatments are expensive, and I have to travel a great distance to New York to get them, but it has been well worth it. This experience has boosted my self esteem.

My hope is that the FDA will soon allow others who have not already started the treatment, to do so. I'm glad I started when I did before the FDA ban hit. At least they are allowing those of us currently in treatment to continue...for now, anyway. I just want to get my last three treatments done.

Anyway,I just wanted to let you know that my New-Fill treatments are continuing to show great promise for me. Now we have to see if it can stand the test of time.

I'll continue to keep you updated.

Response from Dr. Fisher

Thanks for the update. I think we know that 3-5 injections of PLA are effective in treating facial wasting. We don't know the durability of this approach. Nor do we know if there will be long-term side effects. Information such as yours will be helpful on a regular basis. AF


Previous
How do I get Oxandrin?
Next
Types of wasting

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement